# SDR 0600585526

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- Aircraft time: 61,341 hours, 25,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND EMERGENCY LIGHT SWITCH AT DOOR 1L DOES NOT ACTIVATE EMERGENCY FLOOR LIGHTING AND PATH LIGHTING ON SEATS.  REPLACED POWER SUPPLY, SYSTEM TESTED OK AND AIRCRAFT RETURNED TO SERVICE.
